# SDR FOTR2104614995

- Difficulty date: May 10, 2011
- Submitted: June 10, 2011
- Operation: General aviation
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N801EA
- Make and model: Boeing 727225
- Aircraft serial: 22432
- Aircraft time: 60,616 hours, 38,484 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Condition: Broken
- Location: Cargo Door
- Part time: 60,616 hours, 38,484 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-1 DOOR, CHUNK MISSING FROM LIGHTENING HOLE ON AFT PORTION OF DOOR, BS 580.  REPAIRED ON FASI WO 21046.
